Higher Order Sequence Of Primes
Author(s):
Ramesh Chandra Bagadi
ISSN:
2349-6002
Cite This Article:
Higher Order Sequence Of PrimesInternational Journal of Innovative Research in Technology(www.ijirt.org) ,ISSN: 2349-6002 ,Volume 5 ,Issue 9 ,Page(s):211-213 ,February 2019 ,Available :IJIRT147619_PAPER.pdf
Keywords:
Abstract
In this research manuscript, the author has presented a novel notion of Higher Order Prime Numbers
Article Details
Unique Paper ID: 147619

Publication Volume & Issue: Volume 5, Issue 9

Page(s): 211 - 213
Article Preview & Download




Go To Issue



Call For Paper

Volume 6 Issue 6

Last Date 25 November 2019


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:8200 61 5067
Email: editor@ijirt.org
Website: ijirt.org

Policies